# SDR SWAA2022111068429

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 61,135 hours, 36,266 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT REPORTS THE GRAB HANDLE ON THE AFT SERVICE DOOR IS BROKEN / [01] REPLACED ASSIST HANDLE PER AMM 52-41-31
